# SDR REXA2016032500596

- Difficulty date: March 25, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HANDRAIL CUPS FWD & AFT ARE CHAFED ON BOTTOM SIDE.  R & R FWD & AFT HANDRAIL CUPS IAW SRM 51-42-21.  PN REPLACED 601R317727-1.
